# SDR VNAA20250127024

- Difficulty date: December 11, 2024
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 47,414 hours, 36,494 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670321493
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"CORROSION ON FLOOR SUPPORTS (4EAS) LOCATED BTW FS=280 TO FS=295 AND RBL19'' TO RBL 37'' AND LBL 21'' AT FUSELAGE FLOOR STRUCTURE.    FLOOR SUPPORTS (4EAS) LOCATED BTW FS=280 TO FS=295 AND RBL19'' TO RBL 37'' AND LBL 21'' AT FUSELAGE FLOOR STRUCTURE WERE EVALUATED OUT OF LIMITS PER CRJ700 SRM 53-00-00-101-001-A01 AND REPLACED PER CRJ700 SRM 51-42-21-001-001-A01"
